# SDR HEEA082565

- Difficulty date: December 6, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- Aircraft time: 7,820 hours
- System (JASC): 7100 · Powerplant System
- Part: Pressure Switch
- Part number: 4068T96P01
- Part serial: CUS00897
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRESSURE SWITCH MALFUCNTIONED, BLOWER LIGHT WOULD FLICKER. PENDING VENDOR RETURN.
